Perturbation theory of soliton solution for the generalized Landau-Ginzburg-Higgs equation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (12): 5581-5584    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Perturbation theory of soliton solution for the generalized Landau-Ginzburg-Higgs equation
Mo Jia-Qi1, Lin Yi-Hua2, Wang Hui3
(1)安徽师范大学数学系,芜湖 241000;湖州师范学院数学系,湖州 313000; (2)中国科学院大气物理研究所,北京 100029; (3)中国气象科学研究院,北京 100081
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn